MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL 1.9X 30D X 25MM VAS; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL 1.9X 30D X 25MM VAS; ARTHROSCOPE
Model Number 7208133S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device has occluded image.There was a complete loss of visualization during a surgical procedure.No patient injury was reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint that device has an occluded image.A visual inspection was performed and showed the scope to have cracked outertube, broken lenses with cracked weld.This is caused by contact with another source.No manufacturing related defects were observed.

Brand Name
SVCE REPL 1.9X 30D X 25MM VAS
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7336531
Report Number3003604053-2018-00040
Device Sequence Number16419753
Product Code HRX
UDI-Device Identifier03596010254597
UDI-Public(01)03596010254597
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7208133S
Device Catalogue Number7208133S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2018
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer03/29/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1